# SDR J7SA2022052000319

- Difficulty date: May 19, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N587FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20712
- Aircraft time: 5,750 hours, 3,419 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE TRIM SWITCH WILL NOT TRIM NOSE DOWN. REPLACED FAILED TRIM SWITCH IAW CL350 AMM 27-41-01. OPS TEST GOOD. PN OFF: 83452541 SN OFF: 01160 PN ON: 403-4300 SN ON: NSN. NOTE: BOMBARDIER SB 100-27-21 AND 350-27-011.
